MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE DEFIBRILLATOR
Model Number D012
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the battery of this implantable cardioverter defibrillator was suspected to be depleting prematurely.This device was replaced.No further adverse patient effects were reported.

Brand Name
INOGEN MINI ICD DR
Common Device Name
IMPLANTABLE DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key13270247
Report Number2124215-2021-39973
Device Sequence Number4934123
Product Code LWS
UDI-Device Identifier00802526533822
UDI-Public00802526533822
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/25/2016
Device Model NumberD012
Device Catalogue NumberD012
Device Lot Number103940
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2021
Initial Report FDA Received Date01/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR
Patient SexMale